# SDR UALA2013022801208

- Difficulty date: February 27, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 52,681 hours, 6,491 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 201105139
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT EAI VLV FAILURE, FLT DIVERTED.  REPLACED BOTH ENGINE ANTI-ICE VALVE AND CONTROLLER, OPS CKS GOOD.
